# SDR UIEA2018030200311

- Difficulty date: March 2, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,839 hours, 18,945 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Adc
- Part number: 4040800906
- Part serial: 95014240
- Condition: Failed
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  IDLE DISAGREE.  REMOVED AND REPLACED THE LEFT ADC IAW AMM 34-12-01.  OPS CHECKED GOOD,  PERFORMED TEST 30 OF MCDP IAW AMM 22-02-00.  OPS CHECKED GOOD.
